Alert archive / Texas / River Flood Warnings in 2016

River Flood Warning 94, NWS Austin/San Antonio, TX

June 2, 2016Bastrop County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Jun 2, 2016, 8:12 AM CDT for Bastrop County, Texas. It took effect at Jun 3, 2016, 8:30 AM CDT. It was in force for 32 hr.

The area

The outline as issued.

The facts

Issued
Jun 2, 2016, 8:12 AM CDT (13:12 UTC)
In effect from
Jun 3, 2016, 8:30 AM CDT
Expired
Jun 4, 2016, 4:59 PM CDT
In force
32 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

County Bastrop County, TX

The radar

The Ft Hood radar (KGRK), 74 km from the middle of the area, began a volume at 13:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Colorado River (TX) at Bastrop (BRTT2). The gauge peaked at 21.77 ft at Jun 5, 2016, 12:00 PM CDT.

actionminormoderate15202506/0206/0306/0406/05
Action stage
14 ft
Minor stage
23 ft
Moderate stage
25 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08159200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

561 
WGUS44 KEWX 021312
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
812 AM CDT THU JUN 2 2016

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Colorado River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC021-030712-
/O.NEW.KEWX.FL.W.0094.160603T1330Z-160604T2159Z/
/BRTT2.1.ER.160603T1330Z.160604T0000Z.160604T0959Z.NO/
812 AM CDT THU JUN 2 2016

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for the Colorado River At Bastrop.
* from Friday morning to Saturday afternoon...or until the warning is cancelled.
* At  8:00 AM Thursday the stage was 20.6 feet.
* Flood stage is 23.0 feet.
* Minor flooding is forecast.
* Forecast...The river level will rise above flood stage by Friday morning and
  continue to rise to around near 23.5 feet by Friday evening. After that...the
  river is expected to fall below flood stage by Saturday morning.
* Impact...At 23.0 feet...Minor lowland flooding reaches lowest areas of the 
  flood plain. Secondary roads and low bridges are flooded.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Fri   Sat   Sun   Mon   Tue
 Bastrop            14   23   20.6   Thu 08 AM  22.9  22.9  21.7  21.1  20.8


&&

LAT...LON 3007 9737 3014 9731 3006 9717 2999 9718


$$

sbs
1 follow-up statement
882 
WGUS84 KEWX 022033
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
333 PM CDT THU JUN 2 2016

...The flood warning is cancelled for the following rivers in Texas...

  Colorado River At Bastrop Affecting Bastrop County
  
...The flood warning continues for the following rivers in Texas...

  Pedernales River At Johnson City Affecting Blanco County
  Colorado River Above La Grange Affecting Fayette County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC031-030952-
/O.EXT.KEWX.FL.W.0093.000000T0000Z-160603T0952Z/
/JOCT2.1.ER.160602T1617Z.160602T1755Z.160602T2152Z.NO/
333 PM CDT THU JUN 2 2016

 The flood warning continues for
  the Pedernales River At Johnson City.
* At  3:00 PM Thursday the stage was 14.8 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by late this 
  afternoon.
* Impact...At 14.0 feet...Minor lowland flooding reaches secondary roads, 
  crossings and low bridges. Low areas of LBJ National Park upstream are 
  flooded. Swimmers and recreationists should leave the river downstream in 
  Pedernales Falls State Park..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Fri   Sat   Sun   Mon   Tue
 Johnson City       13   14   14.8   Thu  3 PM  11.8  11.6  11.3  11.1  10.9


&&

LAT...LON 3026 9841 3034 9841 3037 9818 3046 9809
      3041 9802 3031 9812             

$$

TXC021-022103-
/O.CAN.KEWX.FL.W.0094.000000T0000Z-160604T2159Z/
/BRTT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
333 PM CDT THU JUN 2 2016

The flood warning is cancelled for
  the Colorado River At Bastrop.
* At  2:45 PM Thursday the stage was 20.5 feet.
* Flood stage is 23.0 feet.
* Forecast...The river will crest below flood stage at 22.6 feet tomorrow 
  evening.
* Impact...At 23.0 feet...Minor lowland flooding reaches lowest areas of the 
  flood plain. Secondary roads and low bridges are flooded.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Fri   Sat   Sun   Mon   Tue
 Bastrop            14   23   20.5   Thu  3 PM  20.9  22.1  20.9  20.8  20.6


&&

LAT...LON 3007 9737 3014 9731 3006 9717 2999 9718


$$

TXC149-031432-
/O.EXT.KEWX.FL.W.0071.160603T1500Z-160606T1800Z/
/LGRT2.1.ER.160603T1500Z.160605T0000Z.160606T0600Z.NO/
333 PM CDT THU JUN 2 2016

 The flood warning continues for
  the Colorado River Above La Grange.
* At  3:25 PM Thursday the stage was 23.1 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow late morning and continue to 
  rise to near 27.8 feet by Saturday evening. The river will fall below flood 
  stage by early Monday morning.
* Impact...At 29.0 feet...Flow covers lowest areas of the flood plain with no 
  major damage. Lowest roads and bridges are flooded..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Fri   Sat   Sun   Mon   Tue
 La Grange          19   26   23.1   Thu  3 PM  25.8  27.4  27.0  25.8  25.5


&&

LAT...LON 2989 9692 2996 9686 2982 9669 2976 9675


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jun 2, 6:35 AM CDT, 1 hour 37 minutes earlier.

Area forecast discussion, Jun 2, 6:35 AM CDT, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
635 AM CDT THU JUN 2 2016

.AVIATION...
Showers and thunderstorms continue to affect the I-35 terminals
this morning. However, the back edge of the rain shield is moving
from southwest to northeast and should be clear of the San Antonio
sites by 1230z. Austin should be clear of the rain shield around
15z. Observations behind the rain are picking up on VFR conditions
and will show this trend in the TAFs. Hi-res models do show some
scattered activity this afternoon and will introduce VCSH. Can't
rule out additional activity for the remainder of the TAF period
but will not mention anything else at this time. Guidance shows
VFR will continue overnight and will not mention any MVFR/IFR
beyond this morning.

&&

.PREV DISCUSSION... /ISSUED 155 AM CDT THU JUN 2 2016/

SHORT TERM (Today through Friday)...
Nocturnal MCS has developed across the southwest CWA this
morning. The MCS should sustain itself through the morning hours
as it moves eastward, in an increasingly divergent upper level
pattern across South-Central Texas east of the approaching upper
level low per current RAP analysis and forecast. 18Z/00Z Texas
Tech 4KM WRF along with 00Z SPC 4KM WRF seem to be the closest
initialized hi resolution models and have a decent handle with
where convective complex is now.

Expansion in convective activity is possible ahead of the MCS
across the northern and eastern CWA through the morning hours.
Rainfall rates of 2-3 inches per hour have been observed so far
across western CWA with this complex, and these rates farther
northeast through the morning will likely result in flash flooding
issues, given the antecedent soil conditions. This could especially
be dangerous overnight and during the morning commute where both
the aforementioned hi resolution models depict enhancement through
the I-35 corridor and eastward. We continue to stress the high
potential for flash flooding and message Turn Around, Don't Drown.

Behind the departing MCS, and after recovery, re-development of
storms are possible this afternoon back through the Hill Country
and Edwards Plateau, closer to the mid level trough axis.

May be a brief lull in convective activity after sunset, with
possible overnight re-development of isolated to scattered storms
closer to the core of the mid and upper level low through central
Texas and the Hill Country.

With the mid and upper level low stalled in the vicinity of the
northeast CWA on Saturday, chances for showers and storms will
expand outward away from the center during the daytime across much
of the CWA.

The Flash Flood Watch continues through tonight. The day shift
will determine whether or not an expansion in time is needed.
Additional rainfall totals today through Saturday are generally
forecast to be 2-4 inches with isolated amounts up to 8 inches.

LONG TERM (Friday Night through Wednesday)...
The mid and upper level low will elongate southwestward Friday
night into Saturday and maintain good chances for showers and
storms across the region. Localized heavy downpours are a
possibility through Saturday.

The GFS and now the ECMWF are indicating the low opening into an
elongated trough axis and moving southeast of the area Sunday into
Monday. Higher POPs Sunday into Monday will be primarily confined
to the southeast counties, with a dry forecast thereafter.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              80  66  81  66  81 / 100  50  60  50  60
Austin Bergstrom Intl Airport  80  65  81  65  81 / 100  50  60  40  60
New Braunfels Muni Airport     80  66  83  66  81 / 100  50  60  40  60
Burnet Muni Airport            78  64  78  64  79 / 100  50  60  50  60
Del Rio Intl Airport           84  67  86  67  88 /  80  30  30  30  40
Georgetown Muni Airport        79  65  78  65  80 / 100  50  60  50  60
Hondo Muni Airport             81  64  82  66  82 / 100  40  50  40  60
San Marcos Muni Airport        79  65  81  65  80 / 100  50  60  40  60
La Grange - Fayette Regional   79  67  81  67  81 / 100  50  60  50  60
San Antonio Intl Airport       80  66  82  67  81 / 100  50  60  40  60
Stinson Muni Airport           82  66  84  68  82 / 100  50  50  40  60

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Friday morning for the following
counties: Atascosa...Bandera...Bastrop...Bexar...Blanco...Burnet...
Caldwell...Comal...De Witt...Dimmit...Edwards...Fayette...Frio...
Gillespie...Gonzales...Guadalupe...Hays...Karnes...Kendall...Kerr...
Kinney...Lavaca...Lee...Llano...Maverick...Medina...Real...Travis...
Uvalde...Val Verde...Williamson...Wilson...Zavala.

&&

Mesoscale/Aviation...Hampshire
Synoptic/Grids...Runyen
Hazardous weather outlook, Jun 2, 4:36 AM CDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
436 AM CDT THU JUN 2 2016

TXZ171>173-183>194-202>209-217>225-228-031000-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
436 AM CDT THU JUN 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH EARLY FRIDAY MORNING FOR
ALL OF SOUTH CENTRAL TEXAS. A COMPLEX OF SHOWERS AND THUNDERSTORMS
WILL IMPACT THE I-35 CORRIDOR AND POINTS EAST THIS MORNING.
ADDITIONAL SCATTERED STORMS ARE POSSIBLE FARTHER WEST LATE THIS
AFTERNOON AND EVENING. SHOWERS AND THUNDERSTORMS WILL BE CAPABLE
OF PRODUCING HEAVY RAINS WITH RATES OF OVER 2 INCHES PER HOUR.
THESE RATES IN COMBINATION WITH SATURATED SOILS WILL RESULT IN
RAPID FLASH FLOODING. ALSO...RAPID RISES ON ALREADY ELEVATED
RIVERS AND STREAMS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ON FRIDAY INTO
SATURDAY WILL BECOME MORE ISOLATED TO SCATTERED SUNDAY AND MONDAY.
LOCALLY HEAVY RAINS WILL BE POSSIBLE...HOWEVER THIS POTENTIAL
SHOULD WANE BY NEXT WEEK.

IN ADDITION TO THE HEAVY RAIN AND FLOOD THREAT...A FEW STORMS
COULD BRIEFLY BECOME STRONG TO SEVERE WITH HAIL UP TO 1 INCH AND
60 MPH WINDS POSSIBLE. PLEASE STAY TUNED FOR FURTHER UPDATES ON
IMPACTS AND POTENTIAL HAZARDS DURING THIS WEATHER EVENT.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL
WEATHER SERVICE.

In the hours before

Local storm report, Jun 2, 5:58 AM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
558 AM CDT THU JUN 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 AM     FLASH FLOOD      4 SW SEGUIN             29.54N  98.02W
06/02/2016                   GUADALUPE          TX   LAW ENFORCEMENT

            WATER OVER ELM CREEK ROAD.

&&

EVENT NUMBER EWX1600551

JR
Local storm report, Jun 2, 6:05 AM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
605 AM CDT THU JUN 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 AM     FLASH FLOOD      5 S DRIFTWOOD           30.04N  98.03W
06/02/2016                   HAYS               TX   LAW ENFORCEMENT

            MULTIPLE LOW WATER CROSSINGS FLOODED IN CENTRAL AND
            WESTERN PORTIONS OF THE COUNTY.

&&

EVENT NUMBER EWX1600552

JR
Local storm report, Jun 2, 6:09 AM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
609 AM CDT THU JUN 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 AM     FLASH FLOOD      WARING                  29.95N  98.80W
06/02/2016                   KENDALL            TX   LAW ENFORCEMENT

            MULTIPLE LOW WATER CROSSINGS FLOODED NEAR AND AROUND
            WARING.

&&

EVENT NUMBER EWX1600553

JR
Local storm report, Jun 2, 7:22 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
722 AM CDT THU JUN 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     FLASH FLOOD      CIBOLO                  29.57N  98.23W
06/02/2016                   GUADALUPE          TX   EMERGENCY MNGR

            MULTIPLE ROADS CLOSED DUE TO FLOODING IN THE CITY OF
            CIBOLO

&&

EVENT NUMBER EWX1600554

EMP
Local storm report, Jun 2, 7:28 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
728 AM CDT THU JUN 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 AM     FLASH FLOOD      JOHNSON CITY            30.27N  98.41W
06/02/2016                   BLANCO             TX   LAW ENFORCEMENT

            FARM TO MARKET ROAD 2766 IS CLOSED FROM JOHNSON CITY TO
            THE PEDERNALES STATE PARK

&&

EVENT NUMBER EWX1600555

EMP
Local storm report, Jun 2, 7:54 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
754 AM CDT THU JUN 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 AM     FLASH FLOOD      LLANO                   30.75N  98.67W
06/02/2016                   LLANO              TX   EMERGENCY MNGR

            SEVERAL COUNTY ROADS FLOODING AT THIS TIME

&&

EVENT NUMBER EWX1600556

EMP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 7:01 PM CDTSpecial Weather StatementEWXComal44 min
Jun 1, 7:08 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe37 min
Jun 1, 7:14 PM CDTSpecial Weather StatementEWXVal Verde46 min
Jun 1, 7:31 PM CDTAreal Flood AdvisoryEWXVal Verde3 hr
Jun 1, 7:49 PM CDTSpecial Weather StatementEWXGuadalupe41 min
Jun 1, 7:52 PM CDTSevere Thunderstorm WarningEWXVal Verde23 min
Jun 1, 8:23 PM CDTSpecial Weather StatementEWXVal Verde52 min
Jun 1, 8:41 PM CDTSpecial Weather StatementEWXKinney49 min
Jun 1, 9:03 PM CDTSpecial Weather StatementEWXKinney42 min
Jun 1, 9:19 PM CDTSpecial Weather StatementEWXVal Verde41 min
Jun 1, 9:46 PM CDTSpecial Weather StatementEWXKinney44 min
Jun 1, 10:16 PM CDTSevere Thunderstorm WarningEWXKinney, Uvalde59 min
Jun 1, 10:18 PM CDTSpecial Weather StatementEWXVal Verde57 min
Jun 1, 10:38 PM CDTSevere Thunderstorm WarningEWXKinney, Val Verde67 min
Jun 1, 11:09 PM CDTAreal Flood AdvisoryEWXVal Verde3 hr
Jun 1, 11:12 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Uvalde, Zavala63 min
Jun 1, 11:25 PM CDTFlash Flood WarningEWXKinney, Val Verde4 hr
Jun 1, 11:36 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick54 min
Jun 1, 11:51 PM CDTSevere Thunderstorm WarningEWXUvalde54 min
Jun 2, 12:11 AM CDTFlash Flood WarningEWXUvalde4 hr
Jun 2, 12:30 AM CDTSpecial Weather StatementEWXDimmit, Maverick, Zavala60 min
Jun 2, 12:49 AM CDTRiver Flood WarningEWXKerr14 hr
Jun 2, 12:52 AM CDTAreal Flood AdvisoryEWXBandera, Medina, Real, Uvalde53 min
Jun 2, 1:15 AM CDTRiver Flood WarningEWXUvalde18 hr
Jun 2, 1:27 AM CDTSpecial Weather StatementEWXDimmit, Frio, Zavala63 min
Jun 2, 1:44 AM CDTFlash Flood WarningEWXMedina, Uvalde4 hr
Jun 2, 2:05 AM CDTFlash Flood WarningEWXBexar, Comal, Guadalupe8 hr
Jun 2, 2:12 AM CDTRiver Flood WarningEWXMedina20 hr
Jun 2, 2:12 AM CDTRiver Flood WarningEWXFrio4 days
Jun 2, 2:41 AM CDTRiver Flood WarningEWXBexar67 hr
Jun 2, 2:41 AM CDTRiver Flood WarningEWXBexar, Wilson4 days
Jun 2, 2:59 AM CDTFlash Flood WarningEWXAtascosa, Bexar, Frio, Medina4 hr
Jun 2, 4:02 AM CDTFlash Flood WarningEWXCaldwell, Comal, Gonzales, Guadalupe, Hays3 hr
Jun 2, 4:16 AM CDTAreal Flood AdvisoryEWXGonzales, Guadalupe, Karnes, Wilson3 hr
Jun 2, 4:44 AM CDTAreal Flood AdvisoryEWXBandera, Gillespie, Kendall, Kerr3 hr
Jun 2, 4:49 AM CDTFlash Flood WarningEWXComal, Hays5 hr
Jun 2, 5:13 AM CDTFlash Flood WarningEWXGillespie, Kendall, Kerr, Llano3 hr
Jun 2, 5:27 AM CDTSpecial Weather StatementEWXBlanco48 min
Jun 2, 5:49 AM CDTAreal Flood AdvisoryEWXMedina3 hr
Jun 2, 5:57 AM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
Jun 2, 6:04 AM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Llano3 hr
Jun 2, 6:10 AM CDTAreal Flood AdvisoryEWXDeWitt, Fayette, Gonzales, Lavaca3 hr
Jun 2, 6:26 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Lee, Travis, Williamson3 hr
Jun 2, 6:31 AM CDTRiver Flood WarningEWXBexar13 hr
Jun 2, 6:31 AM CDTRiver Flood WarningEWXBexar22 hr
Jun 2, 6:35 AM CDTFlash Flood WarningEWXBlanco, Burnet, Llano, Travis, Williamson4 hr
Jun 2, 6:54 AM CDTAreal Flood AdvisoryEWXFayette3 hr
Jun 2, 7:32 AM CDTFlash Flood WarningEWXBurnet, Williamson3 hr
Jun 2, 7:54 AM CDTRiver Flood WarningEWXBlanco21 hr
Jun 2, 8:58 AM CDTRiver Flood WarningEWXGonzales24 hr
Jun 2, 12:14 PM CDTRiver Flood WarningEWXWilliamson20 hr
Jun 2, 12:16 PM CDTRiver Flood WarningEWXDimmit4 days
Jun 2, 2:02 PM CDTRiver Flood WarningEWXDeWitt3 days
Jun 2, 2:02 PM CDTRiver Flood WarningEWXDeWitt5 days
Jun 2, 2:06 PM CDTRiver Flood WarningEWXKarnes57 hr
Jun 2, 3:33 PM CDTSpecial Weather StatementEWXBexar42 min
Jun 2, 4:13 PM CDTSpecial Weather StatementEWXReal47 min
Jun 2, 5:08 PM CDTSpecial Weather StatementEWXKendall37 min
Jun 2, 6:43 PM CDTSpecial Weather StatementEWXBexar47 min

Nearby

River Flood Warnings in Texas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.